Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generalized Morse sequences on $ n$ symbols

Author: John C. Martin
Journal: Proc. Amer. Math. Soc. 54 (1976), 379-383
MathSciNet review: 0391058
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A class of bisequences on $ {\text{n}}$ symbols is constructed which includes the generalized Morse sequences introduced by Keane. The topological structure and endomorphisms of the resulting minimal symbolic flows are described.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1976)0391058-3
Keywords: Almost periodic, symbolic flow, distal point, equicontinuous factor, almost automorphic extension, isometric extension, substitution minimal set
Article copyright: © Copyright 1976 American Mathematical Society